I had been taking Trazodone 400 mg and Luvox for depression. My doctor prescribed Prednisone 10 mg two tablets daily for 10 days for a cough. However, since taking Prednisone, my insomnia had worsened dramatically. I stopped taking Prednisone after 10 days, but my insomnia had not improved. Is insomnia a permanent side effect of Prednisone?
Welcome to icliniq.com.
It is a well-known fact that Prednisone causes insomnia, but it is not permanent. It may take a few days to return to a normal sleep pattern as the sleep cycle is disturbed. Try to follow good sleep hygiene. If still unable to sleep after a few days then sleep promoting natural medicine like Melatonin can be tried or any other medication to restore your sleep pattern can be used after discussing it with your psychiatrist. Insomnia is not a permanent side effect of Prednisone. I hope your concern is answered.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your complaint. From what you have mentioned, it seems that you may be suffering from anxiety or stress related disorders. The symptoms that points towards anxiety or stress related disorders include tremors, twitching, sweating, inso... Read fullWhat should I do to overcome hearing loss caused by Cialis?
.. Tadalafil and hearing loss is a very less common side effect, but it can happen. I would advise you to get an audiometry done as that will tell us if hearing loss is there and its possible cause. Secondly, Tadalafil also causes some nasal congesti... Read fullDepression - Awareness, Self-Diagnosis, and Treatment Modalities
According to statistics provided by WHO, depressive disorders are predicted to be the major cause of mortality and morbidity in the world in the next three years ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now